# SDR 2001UALA00224

- Difficulty date: March 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 59,078 hours, 34,144 cycles
- Engine: Pwa JT8D15
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL FIN PANEL 9608 IS DELAMINATED.  REPAIRED PANEL PER GN MM 1-0-1-24 AND GN MM 1-0-1-66.  INSTALLED NEW CORE FILLER AND REPLACED INNER AND OUTER SKIN.
